On the optimal monetary policy response to noisy indicators
Journal of Monetary Economics, 2003, vol. 50, issue 3, 501-523
References: View references in EconPapers View complete reference list from CitEc
Citations View citations in EconPapers (112) Track citations by RSS feed
Downloads: (external link)
Full text for ScienceDirect subscribers only
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:eee:moneco:v:50:y:2003:i:3:p:501-523
Access Statistics for this article
Journal of Monetary Economics is currently edited by R. G. King and C. I. Plosser
More articles in Journal of Monetary Economics from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().